# SDR USAA2014102000015

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 46,928 hours, 17,410 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR ARMING PADDLES AT 2L, 2R & 3R DOORS ARE FLOPPY & LOOSE.  SECURED YELLOW DOOR ARM PADDLES.
